12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > On almost nilpotent-by-abelian Lie algebras.
View graph of relations

« Back

On almost nilpotent-by-abelian Lie algebras.

Research output: Contribution to journalJournal article

Published

Journal publication date1/11/1996
JournalLinear Algebra and its Applications
Journal number1
Volume247
Number of pages9
Pages159-167
Original languageEnglish

Abstract

We examine Lie algebras all of whose proper subalgebras are nilpotent-by-abelian but which themselves are not nilpotent-by-abelian. We study the existence and structure of these algebras.